MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. RUSCH TRACHEAL TUBE, CUFFED, NASAL PREFORMED; TUBE, TRACHEAL (W/WO CONNECTOR)

TELEFLEX MEDICAL SDN. BHD. RUSCH TRACHEAL TUBE, CUFFED, NASAL PREFORMED; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number IPN041459
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "today we experienced problems with cuff leakage on 2 tubes of the same size.We understand that this can occur during nasal intubation, but we were surprised that it happened twice in a row with the same patient and batch.My colleague tested the cuffs of both tubes before intubation according to routine, and she describes it as when she inflated the cuff, there was no resistance.We checked the leakage afterwards and found holes in the same locations on both tubes, in the upper part of the cuff." additional information received on may 12, 2026, indicated that "we realised that the cuff of the tube was not holding tight when trying to cuff the tube's cuff, momentan deflation, so we removed the defective tube, and a new one was tested.The defect tube was never in use pre-surgery and never connected to the respirator.The 3rd tube we used worked.No patient injury or consequence reported.The patient's status is reported as "fine." two devices reported.Associated mdrs: 8040412-2026-00074.

Brand Name
RUSCH TRACHEAL TUBE, CUFFED, NASAL PREFORMED
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
azhwan barazenda
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key25210773
Report Number8040412-2026-00075
Device Sequence Number10473067
Product Code BTR
UDI-Device Identifier04026704325658
UDI-Public(01)04026704325658(11)250516(17)300430(10)40E25E2837(21)
Combination Product (Y/N)N
Initial Reporter CountrySW
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN041459
Device Catalogue Number111782-000070
Device Lot Number40E25E2837
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2026
Supplement Date Received by Manufacturer07/02/2026
Initial Report FDA Received Date05/18/2026
Supplement Report FDA Received Date07/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.
Patient SexUnknown